# SDR UPS02838592

- Difficulty date: May 27, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 78,333 hours, 24,523 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 FLOORBEAM AT STA 742 CHAFED BETWEEN RBL 0-24.  REPAIRED FLOORBEAM IAW DC8 SRM 53-2-0 TR 53-124.
